# SDR CALA2014111001436

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 33,779 hours, 11,595 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB INSPAR RIB NR 2 VERTICAL STIFFENER IS CRACKED STAB STATION 92.70.  TRIMMED DAMAGED AREA & INSTALLED REPAIR IAW REPAIR INSTRUCTIONS STEPS 4 A - 4 N OF SRM 55-10-09 REPAIR 4.
